# SDR RAIA201404170004

- Difficulty date: April 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 26,864 hours, 21,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL FRAME 59-61 HAS LEVEL 2 CORROSION.  REPLACED RT SILL.
